# SDR HALA2016110200403

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Panel
- Condition: Loose
- Location: Fadec
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS REQUIRED UNDER LT ENGINE FADEC SUITCASE TO RECTIFY OGV INFILL PANELS LOOSE UPPER LT SIDE.  INFILL PANELS LOOSE UPPER LT SIDE.  LEFT HAND ENGINE FADEC SUITCASE AND CONTENTS REMOVED FOR ACCESS TO OGV'S, RE-INSTALLED AND TESTED SERVICEABLE IAW AMM 73-21-34 REL 55.00.  TASK NOW COMPLETE
